MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 TOTAL HIP BALL 32MM +0; LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 TOTAL HIP BALL 32MM +0; LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS
Catalog Number 101467000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Osteolysis (2377); No Code Available (3191)
Date of Event 08/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was dislocated and brought to operation room.Liner and head removed.Severe lysis cleaned away and bone grafted in both pelvis and trochanter.A constrained liner was then cemented into the existing well fixed shell.Head had been implanted at 329915 on (b)(6), and the liner that was removed was implanted on (b)(6) at 160490.Doi: (b)(6) 2019 (head); (b)(6) 2019 (liner); dor: (b)(6) 2019; left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
TOTAL HIP BALL 32MM +0
Common Device Name
LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key9084326
Report Number1818910-2019-105329
Device Sequence Number19497421
Product Code JDI
UDI-Device Identifier10603295001256
UDI-Public10603295001256
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K853655
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101467000
Device Lot Number7950666
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2019
Supplement Date Received by Manufacturer08/28/2019
11/28/2019
Initial Report FDA Received Date09/18/2019
Supplement Report FDA Received Date09/20/2019
11/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR